# SDR DHL2001721004

- Difficulty date: June 27, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 808737625
- Part serial: 293
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SEAT BACK WILL NOT STAY LOCKED IN PLACE.  WHEN WEIGHT OR PRESSURE IS PUT ON SEAT BACK, IT UNLOCKS AND MOVES TO FULL AFT (RECLINE) POSITION.  F/O SEAT REMOVED AND REPLACED IAW M/M 25-10-42 OPS CK GOOD.  OLD P/N 808737-619, OLD S/N 324, NEW P/N 808737-625, NEW S/N 293.
